Alert archive / Kansas / Tornado Warnings in 2015
Tornado Warning 47, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 4, 2015, 7:30 PM CDT for Rawlins County, Kansas. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2015, 7:30 PM CDT (00:30 UTC)
- Expired
- Jun 4, 2015, 8:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Rawlins County, KS
The radar
The Goodland radar (KGLD), 84 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:45 PM CDT | HAIL 1.5 | 3 Ssw Ludell, KS | |
| Jun 4, 7:55 PM CDT | HAIL 2.5 | Ludell, KS | RAWLINS COUNTY DISPATCH RECEIVED A REPORT OF GOLF BALL TO TENNIS BALL SIZE HAIL. |
| Jun 4, 8:01 PM CDT | HAIL 1.75 | 4 Se Ludell, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 7:06 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1814 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
127
WFUS53 KGLD 050030
TORGLD
KSC153-050100-
/O.NEW.KGLD.TO.W.0047.150605T0030Z-150605T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
730 PM CDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN RAWLINS COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 800 PM CDT
* AT 730 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER LUDELL...OR 4 MILES EAST OF ATWOOD...
MOVING EAST AT 10 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ATWOOD...HERNDON AND LUDELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
&&
LAT...LON 3962 10074 3974 10109 3993 10103 3993 10074
TIME...MOT...LOC 0030Z 282DEG 10KT 3983 10097
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BULLER1 follow-up statement
921
WWUS53 KGLD 050045
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
745 PM CDT THU JUN 4 2015
KSC153-050100-
/O.CON.KGLD.TO.W.0047.000000T0000Z-150605T0100Z/
RAWLINS KS-
745 PM CDT THU JUN 4 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN RAWLINS COUNTY...
AT 745 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LUDELL...OR 5 MILES EAST OF ATWOOD...MOVING
SOUTHEAST AT 5 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
ATWOOD...HERNDON AND LUDELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.
&&
LAT...LON 3962 10074 3974 10109 3993 10103 3993 10074
TIME...MOT...LOC 0045Z 297DEG 6KT 3982 10095
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BULLERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 4, 7:25 PM CDT, 5 minutes earlier.
Area forecast discussion, Jun 4, 7:25 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 625 PM MDT THU JUN 4 2015 .UPDATE... ISSUED AT 625 PM MDT THU JUN 4 2015 FORECAST HAS BEEN UPDATED FOR THE ISSUANCE OF TORNADO WATCH 256 UNTIL 1 AM MDT. IN ADDITION...CONCERN IS GROWING FOR AREAS OF FOG TONIGHT WITH DENSE FOG POSSIBLE ONCE AGAIN. A FAVORABLE ENVIRONMENT FOR TORNADOES HAS DEVELOPED. STORMS HAVE BEEN ISOLATED IN NATURE SO FAR BUT A FEW ADDITION STORMS COULD FIRE ALONG THE FRONT AND VARIOUS OUTFLOW BOUNDARIES PRESENT. ALL MODES OF SEVERE WEATHER ARE POSSIBLE WITH THESE STORMS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 152 PM MDT THU JUN 4 2015 MAIN FORECAST CONCERNS FOR THIS PERIOD WILL BE SEVERE THUNDERSTORM POTENTIAL TONIGHT...DEVELOPMENT OF FOG OVERNIGHT...AND SEVERE POTENTIAL AGAIN TOMORROW. RAP 500 MB ANALYSIS SHOWED A RIDGE ACROSS THE CENTRAL AND SOUTHERN PLAINS THAT WAS BEGINNING TO BREAK DOWN AS A HIGH AMPLITUDE UPPER LEVEL TROUGH BEGAN TO PUSH ACROSS THE WESTERN THIRD OF THE CONUS. WV/IR/VIS IMAGERY SHOWED CONVECTION BEGINNING TO MATURE IN CENTRAL NEBRASKA BEHIND A LARGER MCS SYSTEM THAT WAS POSITIONED OVER EASTERN KANSAS. SURFACE METARS ACROSS THE HIGH PLAINS SHOWED A BOUNDARY POSITIONED FROM TRIBUNE TO HILL CITY AND NORTHWARD INTO NEBRASKA...WHICH IS WHERE CONVECTION WAS FIRING THIS AFTERNOON. HIRES ARW AND NMM MODELS INDICATE CONVECTION FIRING ALONG THE SURFACE BOUNDARY IN THE EASTERN PORTION OF THE FORECAST AREA SOMETIME LATE THIS AFTERNOON INTO THE EVENING...AND PUSH EASTWARD OUT OF THE FORECAST AREA. THIS AREA HAS THE GREATEST LOW TO MID LEVEL JET SUPPORT WITH CONVERGENCE OF SLOWER MOVING AIR ALOFT...SO CONVECTION SHOULD NOT HAVE A PROBLEM GETTING GOING. NAM HAS RAIN BUILDING INTO THE FORECAST AREA AND LASTING THROUGHOUT TONIGHT INTO THE OVERNIGHT HOURS...BUT THE ARW SEEMED TO CAPTURE THE CONVECTION FROM THE PREVIOUS DAY SOMEWHAT CORRECTLY...SO SIDED WITH THIS MODEL FOR THE SHORT TERM FORECAST PERIOD. EXPECTING THE CONVECTION TO PUSH NORTHWARD OUT OF THE FORECAST AREA AFTER MIDNIGHT TONIGHT. HOWEVER DEPENDING ON HOW MUCH THE CONVERGENCE ZONE MOVES...STORMS THAT DEVELOP COULD BE SLOW MOVING AND PRODUCE A LOT OF HEAVY RAINFALL IN COMBINATION WITH LARGE HAIL AND DAMAGING WINDS. PW VALUES BETWEEN 1 AND 1.4 INCHES ACROSS THE AREA ARE WITHIN THE 99TH PERCENTILE FOR JUNE ACROSS THE FORECAST AREA...AND IN COMBINATION WITH STORM MOTIONS IN THE NORTHEAST OF 10-15 KTS...FLASH FLOODING IN SLOW MOVING THUNDERSTORMS IS POSSIBLE. DEPENDING ON THE MODEL SOLUTION...SOME FORECASTS INDICATE A SIMILAR SET UP TO YESTERDAY WITH CONVECTION FIRING IN EASTERN COLORADO AND MOVING ACROSS THE FORECAST AREA...YET THE HIRES WRF MEMBERS DID NOT HAVE THIS OCCURRING. RATHER...CONVECTION IN COLORADO MOVES TO THE NORTH AND STAYS OUT OF THE MAJORITY OF THE FORECAST AREA. LEFT CHANCES FOR PRECIPITATION IN THE FORECAST...MAINLY FOR LOCATIONS NORTH OF INTERSTATE 70 WHERE THE LINGERING CONVERGENCE ZONE WILL BE LOCATED. FOG WILL DEVELOP ONCE AGAIN OVERNIGHT...MAINLY FOR EASTERN COLORADO WITH THE STRONG EASTERLY SURFACE WIND COMPONENT AND HIGH DEW POINT VALUES IN THE UPPER 50S TO LOWER 60S. A SURFACE BOUNDARY WILL REMAIN IN PLACE ACROSS THE TRI STATE AREA ON A LINE FROM GOVE KANSAS TO AKRON COLORADO FRIDAY AFTERNOON...WHICH WILL BRING MORE CHANCES FOR SHOWERS AND THUNDERSTORMS WITH SOME POSSIBLY BECOMING SEVERE. GOOD UPPER LEVEL INDICES WITH LOW TO MID LEVEL JET SUPPORT AND A SERIES OF SHORTWAVE TROUGHS WILL MAKE SEVERE THUNDERSTORMS POSSIBLE YET AGAIN. THE MAIN CONVERGENCE ZONE TO GET STORMS INITIATING WILL BE IN EASTERN COLORADO AND WILL MOVE TO THE EAST FOR THE COLORADO FORECAST ZONES. WITH HIGH PW VALUES...FLASH FLOODING IS POSSIBLE AGAIN WITH STRONGER STORMS. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 235 PM MDT THU JUN 4 2015 FRIDAY NIGHT...FAIRLY GOOD AGREEMENT THAT TWO PLUMES OF HIGH PRECIPITABLE WATER (ONE ORIGINATING FROM HURRICANE BLANCA OFF THE CALIFORNIA COAST AND ANOTHER MOVING INTO WEST TEXAS FROM CENTRAL MEXICO) CONVERGE ON THE AREA VERY EARLY IN THE EVENING THEN LIFT NORTH THROUGH MIDNIGHT WITH DRIER AIR MOVING IN BEHIND IT. HAVE INCLUDED MENTION OF HEAVY RAINFALL WITH HIGHER POPS...GENERALLY ALONG AND NORTH OF THE INTERSTATE THROUGH THE EVENING HOURS. LOW TEMPERATURES IN THE MID 50S TO NEAR 60 IN FAR EASTERN COLORADO WITH LOW TO MID 60S EAST OF THE CO/KS BORDER. SATURDAY-SATURDAY NIGHT...SHOULD SEE A QUIET PERIOD SATURDAY MORNING BEFORE ANOTHER WEATHER DISTURBANCE AND INCREASE IN MID LEVEL MOISTURE REACHES THE NORTHERN/NORTHWESTERN 2/3 OF THE AREA FROM THE SOUTH-SOUTHWEST AROUND THE PERIPHERY OF UPPER HIGH IN TEXAS AND LOW PRESSURE OVER SOUTHERN NEVADA. THIS WILL BRING AN INCREASING CHANCE OF THUNDERSTORMS TO THE AREA. THIS FIRST WAVE LOOKS TO LIFT NORTHEAST OUT OF THE AREA EARLY IN THE EVENING BUT ANOTHER MOVES IN BY MIDNIGHT CONTINUING THE THREAT FOR PRECIPITATION. SHOULD SEE A DECREASE IN PRECIPITATION CHANCES AFTER MIDNIGHT AS NORTHWEST WINDS AND DRIER AIR SLOWLY MOVES IN FROM THE NORTHWEST. HIGH TEMPERATURES IN THE 80S EXCEPT 90S FROM OBERLIN TO COLBY AND GOVE EAST. LOW TEMPERATURES IN THE MID TO UPPER 50S IN FAR EASTERN COLORADO TO THE LOW TO MID 60S IN WESTERN KANSAS/FAR SOUTHWEST NEBRASKA. SUNDAY-SUNDAY NIGHT...UPPER HIGH PRESSURE CENTER SLIDES SOUTH INTO SOUTHERN TEXAS AS AN UPPER TROUGH SLIGHTLY INFLUENCES THE AREA WITH ANOTHER UPPER LOW OVER PARTS OF NEVADA/UTAH. FORECAST AREA CAUGHT IN BETWEEN WEATHER DISTURBANCES JUST TO THE SOUTHEAST AND NORTHWEST OF THE AREA. SURPRISINGLY GOOD AGREEMENT BETWEEN NAM/GFS ON THESE SUBTLE FEATURES AND WILL GO WITH SLIGHT CHANCE POPS FOR ABOVE MENTIONED LOCATIONS AROUND 18Z WITH INCREASING CHANCES DURING THE AFTERNOON AS BETTER ENERGY/MOISTURE MOVE IN FROM THE SOUTHWEST. HIGH TEMPERATURES IN THE MID 70S TO AROUND 80 IN FAR EASTERN COLORADO...LOW TO MID 80S ELSEWHERE. LOW TEMPERATURES IN THE LOW TO MID 50S WEST...MID 50S TO LOW 60S EAST. MONDAY...CANT RULE OUT A FEW AFTERNOON AND EVENING THUNDERSTORMS. AM HESITANT IN THE GRIDS I WAS GIVEN POP-WISE AS THERE IS QUITE A BIT OF DRY AIR IN THE MID LEVELS OVER THE AREA...ESPECIALLY MONDAY NIGHT. AFTERNOON TEMPERATURES IN THE MID 70S TO LOW 80S (WEST TO EAST) WITH LOW TEMPERATURES IN THE LOW 50S TO LOW 60S (WEST TO EAST). TUESDAY...CURRENTLY HAVE SLIGHT CHANCE POPS GOING ACROSS THE SOUTHEAST 1/3 OF THE AREA DURING THE PERIOD BUT GIVEN AMOUNT OF DRY AIR THIS MAY BE OVERDONE AND WE COULD BE PRECIP FREE. HIGH TEMPERATURES IN THE LOW TO MID 80S WITH LOW TEMPERATURES IN THE MID 50S TO LOW 60S. WEDNESDAY...DRY WEATHER CURRENTLY EXPECTED DURING THE DAY WITH ECMWF/GFS BRINGING INCREASING MOISTURE AND SLIGHTLY BETTER CHANCES OF PRECIP TO THE AREA DURING THE NIGHT. HIGH TEMPERATURES IN THE LOW TO MID 80S WITH LOWS IN THE MID 50S TO LOW 60S. THURSDAY...LOOKS LIKE ACTIVE WEATHER RETURNS TO THE AREA AS MOISTURE CONTINUES TO RISE AHEAD OF AN APPROACHING SERIES OF WEATHER DISTURBANCES FROM THE WEST. HIGH TEMPERATURES IN THE LOW TO MID 80S WITH LOW TEMPERATURES IN THE MID 50S TO LOW 60S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 556 PM MDT THU JUN 4 2015 COMPLICATED TAF FORECAST THIS RUN DUE TO ISOLATED THUNDERSTORM DEVELOPMENT. LEFT OUT A PREVAILING TSRA MENTION DUE TO SLOW STORM MOVEMENTS AND ISOLATED NATURE. ON THE CONTRARY...DO FEEL QUITE CONFIDENT IN LIFR CEILINGS FROM STRATUS AND LOW VISIBILITY FROM FOG ALONG THE COLORADO BORDER. CONDITIONS SHOULD RAPIDLY DETERIORATE AROUND/JUST AFTER MIDNIGHT WITH THE WORST CONDITIONS AROUND SUNRISE. CONDITIONS SHOULD BE SLOW TO IMPROVE TOMORROW MORNING. ADDITIONAL SHOWERS/STORM DEVELOPMENT POSSIBLE TOMORROW AFTERNOON BUT PRIMARY INITIATION SHOULD OCCUR FIRST OVER COLORADO. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...RRH SHORT TERM...MK LONG TERM...99 AVIATION...RRH
Hazardous weather outlook, Jun 4, 7:20 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 620 PM MDT THU JUN 4 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-060030- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 620 PM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS EVENING ACROSS THE TRI-STATE REGION. SOME STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...TORNADOES AND FLASH FLOODING AS THE MAIN THREATS. AREAS OF FOG WILL DEVELOP LATE TONIGHT...GENERALLY ALONG AND EAST OF THE COLORADO BORDER. VISIBILITIES LESS THAN ONE HALF MILE ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE TRI-STATE AREA ON FRIDAY AND SATURDAY...PRIMARILY ALONG AND NORTH OF INTERSTATE 70. ALL MODES OF SEVERE WEATHER ARE POSSIBLE INCLUDING LOCALLY HEAVY RAINFALL WHICH MAY PRODUCE FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 4, 7:21 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
721 PM CDT THU JUN 4 2015
KSZ002-NEZ080-081-050100-
RAWLINS KS-HITCHCOCK NE-RED WILLOW NE-
721 PM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAWLINS...
SOUTHEASTERN HITCHCOCK AND SOUTHWESTERN RED WILLOW COUNTIES UNTIL 800
PM CDT...
AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF LUDELL...OR 7 MILES NORTHEAST OF ATWOOD...MOVING NORTH
AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN
KANSAS AND SOUTHWESTERN NEBRASKA.
LAT...LON 4013 10065 4000 10072 4000 10074 3997 10074
3974 10086 3987 10112 4023 10102
TIME...MOT...LOC 0021Z 199DEG 16KT 3991 10098
BULLERSpecial weather statement, Jun 4, 7:24 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
724 PM CDT THU JUN 4 2015
KSZ029-050115-
GOVE KS-
724 PM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GOVE COUNTY UNTIL
815 PM CDT...
AT 724 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PENDENNIS...MOVING NORTH AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3870 10019 3870 10047 3902 10038 3896 10015
3876 10015
TIME...MOT...LOC 0024Z 199DEG 16KT 3870 10034
BULLERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:24 PM CDT | Special Weather Statement | GLD | Gove | 51 min |
| Jun 4, 7:40 PM CDT | Special Weather Statement | GLD | Gove | 35 min |
| Jun 4, 7:59 PM CDT | Tornado Warning | GLD | Decatur, Rawlins | 20 min |
| Jun 4, 7:59 PM CDT | Tornado Warning | GLD | Gove | 31 min |
| Jun 4, 8:23 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 67 min |
| Jun 4, 8:28 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 19 min |
| Jun 4, 8:48 PM CDT | Special Weather Statement | GLD | Graham | 42 min |
| Jun 4, 9:00 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 60 min |
| Jun 4, 9:03 PM CDT | Severe Thunderstorm Warning | GLD | Decatur | 28 min |
| Jun 4, 9:10 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 65 min |
| Jun 4, 9:22 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 68 min |
| Jun 4, 9:27 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 33 min |
| Jun 4, 9:40 PM CDT | Flash Flood Warning | GLD | Graham, Norton | 6 hr |
| Jun 4, 9:56 PM CDT | Tornado Warning | GLD | Sheridan | 49 min |
| Jun 4, 10:00 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 60 min |
| Jun 4, 10:13 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan | 62 min |
| Jun 4, 10:20 PM CDT | Flash Flood Warning | GLD | Gove | 3 hr |
| Jun 4, 10:37 PM CDT | Special Weather Statement | GLD | Sheridan | 38 min |
| Jun 4, 11:01 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 59 min |
| Jun 4, 11:14 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan | 44 min |
| Jun 4, 11:39 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 66 min |
| Jun 5, 12:47 AM CDT | Dense Fog Advisory | GLD | Cheyenne, Sherman, Wallace | 9 hr |
| Jun 5, 6:06 PM CDT | Flash Flood Watch | GLD | Cheyenne, Rawlins, Sherman | 7 hr |
| Jun 5, 6:43 PM CDT | Special Weather Statement | GLD | Sheridan | 17 min |
| Jun 5, 6:56 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 49 min |
Nearby
Tornado Warnings in Kansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.